# SDR SWAA2022030354153

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 51,831 hours, 30,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B PANEL HAS DELAMINATION AND LAYERS ARE PEELING AT HOLE #24 / R&R PANEL 193B PANEL PER MM.20-50-11
